MAUDE Adverse Event Report: DEVORO MEDICAL INC. SMARTCLAW?; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

DEVORO MEDICAL INC. SMARTCLAW?; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number FD0660-02
Medical Device Problem Codes Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the basket detached.A wolf smartclaw mechanical thrombectomy catheter was selected for use in an iliocaval thrombectomy procedure.The target location was the inferior vena cava (ivc).The wolf smartclaw was advanced into the ivc clot and inside a previously implanted non-bsc stent.The wolf smartclaw basket was deployed and an initial pass was made through the clot.After removal from sheath, it was observed that a wire in the basket had detached.A non-bsc was then used to complete the procedure.There were no patient complications as a result of the event.
 
Additional Manufacturer Narrative
D4 - (root parent) udi identifier (udi) #: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 - (root parent) udi identifier (udi) #: (b)(4).Device eval by mfr: the device was received, and analysis was completed.Visual inspection of the returned smartclaw device showed the basket not fully expanded and it appeared to have a wire sticking out from the distal bond.The handle was opened and the outer shaft was cut in order to be able to expand the basket.Actuation of the device was not possible due to the wire sticking out of the distal bond.No other abnormalities were found during analysis.

Brand Name
SMARTCLAW?
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
DEVORO MEDICAL INC.
46724 lakeview blvd
fremont 94538
Manufacturer (Section G)
DEVORO MEDICAL, INC.
10700 bren road west
minnetonka MN 55343
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22386240
Report Number2124215-2025-43708
Device Sequence Number20608328
Product Code QEW
UDI-Device Identifier00850029546221
UDI-Public(01)00850029546221
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K241207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2025
Device Model NumberFD0660-02
Device Catalogue NumberFD0660-02
Device Lot Number0000200077
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown